# SDR DALA2023062005010

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 105,564 hours, 14,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:45F. CORRECTIVE ACTION: EMERGENCY FLOOR LIGHT ASSY RE-SEATED. (2819306)
